Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Do anti-depressants reduce the effectiveness of PEing


Do anti-depressants reduce the effectiveness of PEing

Do anti-depressants reduce the effectiveness of PEing? Anyone with any information would be very helpful.. I got the suspicion from my andropenis manual where it says that anti-depressants reduce the effectiveness of the device.. Does this happens for PEing also?

I do not really know but that there are discussions that other drugs might eliminate the effect of PE. I hope that an expert will provide a better answer.

Historical graph since start including all Measures and Goals -

Start 2008-09-01: 5,9" X 4,5", 2012-03-31: 7,3" X 5.4" - Goal 7,5" X 5,5"

Anti-depressants can have a pronounced effect on the libido, however I don’t see why they should affect PE. If the anti depressant is an SSRI (Selective Serotonin Reuptake Inhibitor), it may in fact help! To my knowledge, serotonin levels do affect growth (amongst other many things) but how critical this is, I don’t really don’t know - the way it works is still not fully understood. What we do know is that SSRIs prevent the body from depleting serotonin levels too quickly ….. so, if serotonin affects growth, a medication that keeps more serotonin in the body would seem to be more likely to aid growth rather than hinder it.

Does your Andropenis manual say why, or is it just a generalised statement? Do they have any stats or references to back that up that claim?

lil1 :lep:

BPEL (5") | 13 | 14 | 15 | 16 | 17 | 18 | 19 | *20cm* (8")

MTSL (5") | 13 | 14 | 15 | 16 | 17 | 18 | 19 | 20 | 21 | 22 | 23 | 24 | *25cm* (10") MTSL = Maximum Traction Stretched Length

"Pertinaciously pursuing a penis of preposterously prodigious proportions." What a mouthful!

It says that sleeping pills, drugs for hair growth and anti-depressant pills can reduce the results.. Nothing more.

Sounds more like a caveat than a real warning - the sort of thing that is said to cover themselves incase it doesn’t work! I think you’ll probably find there are quite a few of those in the manual! :leftie:

lil1 :lep:

BPEL (5") | 13 | 14 | 15 | 16 | 17 | 18 | 19 | *20cm* (8")

MTSL (5") | 13 | 14 | 15 | 16 | 17 | 18 | 19 | 20 | 21 | 22 | 23 | 24 | *25cm* (10") MTSL = Maximum Traction Stretched Length

"Pertinaciously pursuing a penis of preposterously prodigious proportions." What a mouthful!

Lil12big1 I just got in contact with the andropenis company and they told me that andropenis is using testosterone as the primary hormone to make the penis growth.. I told them about what you mentioned above for the serotonin hormone and they replied me that “Normally serotonin affect to some intestine or muscle.. Testosterone is a male hormone”.. So if the levels of testosterone is reduce the effectiveness of the device will be reduced? Really concerned for what to do.

I have been using it for three months and no result even in flaccid state.. Pffss.

Warning! Do not take testosterone supplements unless prescribed by your physician!

Using a stretching device alone is unlikely to affect your hormone levels - what they are telling you is basically BS. Don’t be fooled by the pseudo-medical mumbo-jumbo - it’s just another caveat - something they fall back on when the results are not what the user expected/hoped for.

The way these devices work is load over time to create states of hypertrophy or hyperplasia - which means either making existing cells larger or making more cells. To do that effectively, it has to be used regularly, at the correct tension, for an extended period of time.

How often and for how long are you using it?

lil1 :lep:

BPEL (5") | 13 | 14 | 15 | 16 | 17 | 18 | 19 | *20cm* (8")

MTSL (5") | 13 | 14 | 15 | 16 | 17 | 18 | 19 | 20 | 21 | 22 | 23 | 24 | *25cm* (10") MTSL = Maximum Traction Stretched Length

"Pertinaciously pursuing a penis of preposterously prodigious proportions." What a mouthful!

I’ll chime in :flame: .

Many members here are AAS users; their average gains haven’t been that much different than non-users. So, lil is right I think, an higher level of test will do nothing for gains.

Anecdotal evidence seems also suggest that anti-depressants, sleeping pills etc. affects negatively growth. I suppose the reason is that they mess with nocturnal REM phase and, more generally, lower EQ.

Finally, in the case of extender/ADS users, this last facts can help in length gains, exactly because the resistance opposed by smooht muscle is lowered, so all the tension is put on TA, and elastic stable deformation is achieved easier.

So, chances are you are using the device in the wrong way. How many hours daily are you wearing it? How many days per week? How much tension?

Do anti-depressants reduce the effectiveness of PE? I don’t know about that. But I am more then 99% sure you will not need any more anti-depressants when you start “proper” PE!

Started: 15.5cm x 12cm, Now: 19.5cm x 13.3cm, Goal: 21cm x 15cm

I'm going to reach my goal, and there is no one who can stop me! Yes, I'm a persistent bastard :D

My Pictures! I am back baby, and I will hang out with my wang out!

It would be a trick question as there are many different subclasses of mood enhancement drugs out there. Some are SSRIs as mentioned, there exists one SSRe, etc…… Usually you’ll run into SSRIS or SSNRI before anything else.

“You see, I don’t want to do good things, I want to do great things.” ~Alexander Joseph Luthor

I know Lewd Ferrigno personally.

For some people, anti-depressants can reduce PE effectiveness.

A side effect of anti-depressants on some men is reduced erectile function, but not necessarily erectile dysfunction. And, with reduced erectile function, jelqing, which is a fundamental and core PE exercize, can prove to be a difficult task, thereby reducing PE effectiveness.

I, too, have an ADS device. I’ve been on anti-depressants while wearing it, but I haven’t noticed a difference of gains while on or off of anti-depressants, though it’s likely that it varies from person to person.

Lil12big1 they don’t mention that the device affects the hormone levels but that the device uses testosterone to gain.. On contrary the anti-depressant reduce the level of hormones of the body something that doesn’t help with the effectiveness of the device..

Twatteaser I don’t know yet what kind of pills are these as I haven’t yet took the medication but I am about to.. According to the doctor they are very mild as I am not depressed but she suggested it to me in order to help with my stress..

About the Andropenis.. I wear it for 4 to 8 hours a day.. And trying to reach the supposed sum of hours of usage of each week even if it takes me more than a week..
To be more specific.. The manual says that the device should be worn 9 hours a day for a week and then increase the rods.. That is 63 hours sum.. So I am using the device 4-8 hours daily for more than a week until I reach the right amount of hours and then change it.

You should see some increase in length after everwhere the first 300-600 hours total.

About the advices that come with the devices, I would say: don’t trust it so much. It’s just marketing, they don’t really know how it works, just that if you wear that thing for a given amount of hours there is an high level of probability that your penis becomes slightly longer. :)

So basically you say marinera that the devices don’t really work? (Not trying to be offensive in anyway).. Just asking.

Similar Threads 
ThreadStarterForumRepliesLast Post
Anti depressants + Supplements?njdlf4111Male Supplements1006-07-2007 07:52 AM
Jelq with low erection level reduce effectivenessattyatlongPenis Enlargement Basics1212-11-2005 05:06 AM
Great technique to reduce erection while PE'ingoratomPenis Enlargement910-22-2005 08:46 AM
Anti Depressants and EDSlickWillieMen's Sexual Health1703-28-2004 12:43 AM

All times are GMT. The time now is 10:02 PM.